# SDR AALA202508277233

- Difficulty date: August 19, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED INTERCOSTAL AT BS 312 TO 324. INSTALLED NEW INTERCOASTAL. PER AARD 51-00-05 AND BOEING DRAWING 141A5410.
